# SDR DL73S050680

- Difficulty date: November 3, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 52,377 hours, 37,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410366
- Condition: Cracked
- Location: Lbl 0.07 Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE LBL 0.07 FLOORBEAM UPPER CHORD AT THE FLOOR PANEL ATTACH HOLES BETWEEN BS 660-663.  CHORD WAS REPAIRED AND MODIFIED PER ER/A 451389-14.  REF S/B 737-57-1210 AND 3-062982-03AD.
